Xalatan Eye Drops and coughing

 

 

Submitted by Anonymous (not verified) on Tue, 09/06/2011 - 04:24
Country
Australia
Age
45
Gender
Female
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?
No
Do you use any eye drops?
No

Question

 

 

Hi,

I have been on Xalatan eye drops for Glaucoma for many years with no side effects.I had a bad cough for about 3 months now.

Coughing up clear, sticky, mucus. The cough is , this week clearing up, but am still coughing daily, with not too much mucus now coming up. had numerous tests without success.

My doctor and I were wondering if this could be caused by Xalatan. I did not think so as I have been om them for years.

Can this be caused by Xalatan Eye Drops?

Thanks

 

Answer

Thanks for your Question

 

 

One of the most common systemic side effects of xalatan eye drops is flu like symptoms which include cough,sneezing and sore throat.

Sometimes, patients might have to change this medication to another one because of the severity of these symptoms.

The reason of these symptoms are unknown and they found that their severity increases with the duration of using xalatan eye drops.

 

Xalatan Eye Drops and coughing
More Questions